Pain Relief > Paracetamol (Generic)

Paracetamol (Generic)
Paracetamol (Generic) logo

Main facts about Paracetamol

Paracetamol, likewise referred to as acetaminophen or APAP and known under many trademark name including Atasol, Actimin, Aceta, Anacin, Banesin, Datril, Feverall, Genepap, Liquiprin, Oraphen, Panadol, Valorin, Tylenol, Pediapirin, Phenaphen, Snaplets, and Tapanol is a medication taken to treat pain and fever. This drug is probably the most commonly used medication that exist. It is frequently available in combination with other medicines, such as in numerous anti-flu medicines. This medicine is available in lots of forms: liquid, layered pills, chewable tablets, gel capsules and tablets, and rectal suppositories. It is typically utilized either orally or rectally however is also produced intravenously. This medicine is commonly produced in 325 milligram, 500 mg, and 650 mg dosages. The typical dose for children depends on their age and weight, varying from 40milligram to 650 mg, taken every four hours. For adults, the oral dosage requirement is normally in between 325 mg and 650 milligram, to be taken every 4 to 6 hours. Because the quantity of acetaminophen might be various between items, and given that there are many brands and types of acetaminophen offered you need to check out the dosing guidelines carefully for each product. You should not take more Paracetamol (Acetaminophen) than suggested. This medication is one of the few drugs thought about safe for pregnant women. No reports have actually been made of any harm concerning fetuses because the mom consumed paracetamol. It is also thought about safe for babies who are being breast fed; paracetamol does pass into breast milk in small amounts, however has not been shown to have any negative effects on babies. It is thought about safe for kids, and is normally offered in several various child-friendly kinds. This medicine usually has no adverse effects. Contact your medical professional or pharmacist promptly if you have any unusual effects.

Paracetamol (Acetaminophen) Purchase

Ordering Paracetamol (Acetaminophen) at our website is very quick and also easy. At the same time you must take your health very seriously. Aim to talk with your physician prior to making a decision to purchase Paracetamol (Acetaminophen). Even if you are sure that the info above is enough for you to choose, medical consultation is a must to avoid serious adverse impacts.

Product Options

Quantity Our Price Price Per pill You save
30 pills
60 pills
90 pills
120 pills
180 pills

Product Info

Uses

Paracetamol (acetaminophen) is a generic pain reliever that is made to treat minor aches and pains. Paracetamol works as both an analgesic and antipyretic to treat aches, pains and reduce fevers. Paracetamol is an over-the-counter favorite for millions of patrons worldwide based on its effective relief of common symptoms and the low risk of side-effects. Paracetamol is most commonly known to treat headaches, but can also be used for muscle aches, colds, fevers, backaches, tooth aches and even arthritis.

How to take

Adults - Do not take more than 1 gram (1000mg) of Paracetamol with each dose, and do not exceed more than 4 grams (4000mg) daily. Do not take Paracetamol with alcohol. Those with alcohol abuse problems are advised to contact their doctor before taking this medication.

Do not take more than the recommended dose, as overdosing can cause serious bodily harm. Paracetamol is not safe to use for children under 2 years of age, unless otherwise indicated by a trusted healthcare professional.

Side effects

Always read the ingredients before taking this or any other medication to ensure that there are no elements that may elicit an allergic reaction. Seek immediate medical attention if you experience any of the following side-effects associated with an allergic reaction: hives, shortness of breath, swelling of the lips, tongue, throat or face.

Stop taking Paracetamol and seek immediate medical attention if you experience any of the following serious side effects:
fever combined with nausea, a loss of appetite, and stomach pains; discolored or darker urine or stool; or jaundice.

Additional side-effects may result from taking this medication. Consult a medical profession before taking this or any other medication.

Precautions

Always read the ingredients before taking this or any other medication to ensure that there are no elements that may elicit an allergic reaction.

Before takingParacetamol, consult your doctor if you have a history of any of the following medical conditions:
liver disease, alcohol abuse.

Consult your doctor if you are pregnant, breastfeeding or plan on becoming pregnant before taking this medication.

Drug interactions

Always read the ingredients before taking this or any other medication to ensure that there are no elements that may elicit an allergic reaction.

Always inform your doctor of any medications you are taking (including vitamins and herbal supplements) before embarking on a new treatment. Additional medications not listen here may interact negatively with your medication.

Missed dose

Do not take more than your recommended dosage.  Most people take Paracetamol as needed. If you have a regular dosage schedule, take missed doses as soon as you remember unless it is nearly time for your next treatment.

Storage

Keep medication in a cool, dry place away from heat and moisture. Dispose of any unused medication past the point of expiry. Keep out of reach of children and pets.